# SDR CALA2013073090095

- Difficulty date: July 27, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 66,144 hours, 23,316 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 143N83489
- Condition: Gouged
- Location: Bs 728
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR AFT DOOR FRAME, INSIDE STRINGER FITTING, GOUGED AT BS 728 AND STR 16L.   REMOVED THE L2 DOOR STRINGER FITTING AND FABRICATED A NEW REPLACEMENT FITTING AND INSTALLED  IAW ECRA 5311-01623.   MAJOR REPAIR
